Alert archive / Oklahoma / River Flood Warnings in 2024

River Flood Warning 13, NWS Tulsa, OK

May 6, 2024Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 6, 2024, 8:37 AM CDT for Ottawa County, Oklahoma. It took effect at May 8, 2024, 8:40 AM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
May 6, 2024, 8:37 AM CDT (13:37 UTC)
In effect from
May 8, 2024, 8:40 AM CDT
Expired
May 9, 2024, 2:49 PM CDT
In force
30 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 16.52 ft at May 8, 2024, 9:00 PM CDT.

actionminormoderate5101505/0605/0705/0805/0905/10
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

601 
WGUS44 KTSA 061337
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
837 AM CDT Mon May 6 2024

...The National Weather Service in Tulsa OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-070145-
/O.NEW.KTSA.FL.W.0013.240508T1720Z-240510T1845Z/
/COMO2.1.ER.240508T1720Z.240509T0600Z.240510T1245Z.NO/
837 AM CDT Mon May 6 2024

...FLOOD WARNING IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY FRIDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From Wednesday afternoon to early Friday afternoon.

* IMPACTS...At 16.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Monday the stage was 5.0 feet.
  - Forecast...The river is expected to rise above flood stage
    early Wednesday afternoon to a crest of 16.5 feet early
    Thursday morning. It will then fall below flood stage Friday
    morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$

Mejia
13 follow-up statements
041 
WGUS84 KTSA 061914
FLSTSA

Flood Statement
National Weather Service Tulsa OK
214 PM CDT Mon May 6 2024

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-070715-
/O.EXT.KTSA.FL.W.0013.240508T1540Z-240511T0100Z/
/COMO2.1.ER.240508T1540Z.240509T1200Z.240510T1900Z.NO/
214 PM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO FRIDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From Wednesday morning to Friday evening.

* IMPACTS...At 17.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 1:30 PM CDT Monday the stage was 5.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late Wednesday morning to a crest of 17.1 feet Thursday
    morning. It will then fall below flood stage early Friday
    afternoon. This forecast is based on future rainfall, and the
    crest will be dependent on the actual rain that falls.
    Interests along the river should continue to closely monitor
    later updates to this warning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$
024 
WGUS84 KTSA 070055
FLSTSA

Flood Statement
National Weather Service Tulsa OK
755 PM CDT Mon May 6 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-071300-
/O.EXT.KTSA.FL.W.0013.240508T1644Z-240510T1912Z/
/COMO2.1.ER.240508T1644Z.240509T0600Z.240510T1312Z.NO/
755 PM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO EARLY 
FRIDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From Wednesday morning to early Friday afternoon.

* IMPACTS...At 17.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Monday the stage was 5.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late Wednesday morning to a crest of 16.8 feet early Thursday
    morning. It will then fall below flood stage Friday morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$

05
730 
WGUS84 KTSA 070706
FLSTSA

Flood Statement
National Weather Service Tulsa OK
206 AM CDT Tue May 7 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-071915-
/O.EXT.KTSA.FL.W.0013.240509T1648Z-240510T0800Z/
/COMO2.1.ER.240509T1648Z.240509T1800Z.240510T0200Z.NO/
206 AM CDT Tue May 7 2024

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO EARLY FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From Thursday morning to early Friday morning.

* IMPACTS...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.

* ADDITIONAL DETAILS...
  - At 1:30 AM CDT Tuesday the stage was 5.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning to a crest of 15.1 feet early Thursday
    afternoon. It will then fall below flood stage late Thursday
    evening.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$
194 
WGUS84 KTSA 071423
FLSTSA

Flood Statement
National Weather Service Tulsa OK
923 AM CDT Tue May 7 2024

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-080230-
/O.EXT.KTSA.FL.W.0013.240508T2330Z-240510T1418Z/
/COMO2.1.ER.240508T2330Z.240509T1200Z.240510T0818Z.NO/
923 AM CDT Tue May 7 2024

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO LATE FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From Wednesday evening to late Friday morning.

* IMPACTS...At 16.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Tuesday the stage was 5.3 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 16.3 feet Thursday morning. It
    will then fall below flood stage early Friday morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$

Mejia
325 
WGUS84 KTSA 071953
FLSTSA

Flood Statement
National Weather Service Tulsa OK
253 PM CDT Tue May 7 2024

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-080800-
/O.EXT.KTSA.FL.W.0013.240508T1708Z-240510T1952Z/
/COMO2.1.ER.240508T1708Z.240509T1800Z.240510T1352Z.NO/
253 PM CDT Tue May 7 2024

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY 
FRIDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From Wednesday afternoon to early Friday afternoon.

* IMPACTS...At 17.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Tuesday the stage was 7.4 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 17.0 feet early
    Thursday afternoon. It will then fall below flood stage
    Friday morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$
726 
WGUS84 KTSA 080136
FLSTSA

Flood Statement
National Weather Service Tulsa OK
836 PM CDT Tue May 7 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-081345-
/O.CON.KTSA.FL.W.0013.240508T1708Z-240510T1952Z/
/COMO2.1.ER.240508T1708Z.240509T1800Z.240510T1352Z.NO/
836 PM CDT Tue May 7 2024

...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY 
FRIDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From Wednesday afternoon to early Friday afternoon.

* IMPACTS...At 17.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Tuesday the stage was 10.7 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 17.0 feet early
    Thursday afternoon. It will then fall below flood stage
    Friday morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$
607 
WGUS84 KTSA 080754
FLSTSA

Flood Statement
National Weather Service Tulsa OK
254 AM CDT Wed May 8 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-082000-
/O.CON.KTSA.FL.W.0013.240508T1708Z-240510T1952Z/
/COMO2.1.ER.240508T1708Z.240509T1800Z.240510T1352Z.NO/
254 AM CDT Wed May 8 2024

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON TO EARLY 
FRIDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From this afternoon to early Friday afternoon.

* IMPACTS...At 17.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 2:30 AM CDT Wednesday the stage was 13.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 17.0 feet early tomorrow
    afternoon. It will then fall below flood stage Friday
    morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$
834 
WGUS84 KTSA 081340
FLSTSA

Flood Statement
National Weather Service Tulsa OK
840 AM CDT Wed May 8 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-090145-
/O.EXT.KTSA.FL.W.0013.240508T1340Z-240510T0417Z/
/COMO2.1.ER.240508T1116Z.240509T0600Z.240509T2217Z.NO/
840 AM CDT Wed May 8 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO LATE TOMORROW 
EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...From this morning to late tomorrow evening.

* IMPACTS...At 16.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Wednesday the stage was 15.5 feet.
  - Forecast...The river is expected to rise to a crest of 16.5
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$

RBD
478 
WGUS84 KTSA 081926
FLSTSA

Flood Statement
National Weather Service Tulsa OK
226 PM CDT Wed May 8 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-090730-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-240510T0400Z/
/COMO2.1.ER.240508T1116Z.240509T0600Z.240509T2200Z.NO/
226 PM CDT Wed May 8 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 17.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 1:30 PM CDT Wednesday the stage was 16.1 feet.
  - Forecast...The river is expected to rise to a crest of 16.7
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$
529 
WGUS84 KTSA 090103
FLSTSA

Flood Statement
National Weather Service Tulsa OK
803 PM CDT Wed May 8 2024

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-091315-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-240510T0530Z/
/COMO2.1.ER.240508T1116Z.240509T0600Z.240509T2330Z.NO/
803 PM CDT Wed May 8 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...Until early Friday morning.

* IMPACTS...At 16.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.
  At 17.0 feet, minor agricultural flooding occurs. Riverview Park 
  experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Wednesday the stage was 16.5 feet.
  - Forecast...The river is approaching a crest of 16.7 feet just
    after midnight tonight. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$

Lacy
428 
WGUS84 KTSA 090917
FLSTSA

Flood Statement
National Weather Service Tulsa OK
417 AM CDT Thu May 9 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-092130-
/O.CON.KTSA.FL.W.0013.000000T0000Z-240510T0530Z/
/COMO2.1.ER.240508T1116Z.240509T1200Z.240509T2330Z.NO/
417 AM CDT Thu May 9 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 17.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 3:30 AM CDT Thursday the stage was 16.4 feet.
  - Forecast...The river is expected to rise to a crest of 16.7
    feet this morning. It will then fall below flood stage this
    evening.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$
384 
WGUS84 KTSA 091346
FLSTSA

Flood Statement
National Weather Service Tulsa OK
846 AM CDT Thu May 9 2024

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

&&

OKC115-100200-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-240510T0243Z/
/COMO2.1.ER.240508T1116Z.240509T0330Z.240509T2043Z.NO/
846 AM CDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Neosho River near Commerce.

* WHEN...Until late this evening.

* IMPACTS...At 16.0 feet, minor agricultural flooding occurs. 
  Riverview Park experiences minor flooding.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Thursday the stage was 15.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling and remain below
    flood stage.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$

RBD
095 
WGUS84 KTSA 091949
FLSTSA

Flood Statement
National Weather Service Tulsa OK
249 PM CDT Thu May 9 2024

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County.

OKC115-092100-
/O.CAN.KTSA.FL.W.0013.000000T0000Z-240509T1949Z/
/COMO2.1.ER.240508T1116Z.240509T0330Z.000000T0000Z.NO/
249 PM CDT Thu May 9 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Neosho River near Commerce.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Thursday the stage was 14.6 feet.
  - Forecast...The river is expected to fall and remain below
    flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510


$$

RBD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 6, 6:20 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 6, 6:20 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
620 AM CDT Mon May 6 2024

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 340 AM CDT Mon May 6 2024

...SIGNIFICANT SEVERE WEATHER EXPECTED TODAY....

Latest data continue to support the likelihood for significant
severe weather across portions of eastern OK today. It is a day to
remain weather aware and have trusted weather sources for your
information.

Amplified trough is currently aligned through the Intermountain
West while rapid moisture return is underway downstream across the
southern Plains. 00z upper air data sampled extremes within both
the wind field associated with the trough and the source region of
moisture return. Additionally, low level vapor imagery reveal the
EML spreading east across the west TX and quickly replacing the
more lackluster lapse rates downstream. The combination will yield
a rapid expansion of instability across the warm sector by early
afternoon while wind fields aloft steadily strengthen through the
day. A complicating and more uncertain feature is the weak warm
front aligned along the Red River valley its evolution through the
day. A typical model bias across the local region is to suggest
early day convection within these recovering airmass patterns,
however today may be a more valid scenario. Any early afternoon
storms will pose a severe risk and, should the coverage exceed
forecasts, then a longer lived severe weather window will be
realized.

A much more certain storm evolution will be severe storms quickly
developing across western OK by mid afternoon and spreading
eastward through the evening and overnight hours. Deep layer shear
orientation will favor cellular storms with the initial
development and this more favorable orientation holds true through
the overnight hours with southward extent. Further north a trend
toward broken line segments appears probable by mid to late
evening. This transition and varying storm mode appears likely to
felt largely across the local forecast area impacting predominant
hazards and warning configurations. Short term CAM ensemble
guidance have good agreement on a notable strengthening of the low
to mid level wind fields between 00z-06z firmly across the
forecast area and, while the exact impacts are unknown, the
likelihood for significant severe weather is expected to accompany
this evolution. The southern extent of the severe storm coverage
will be limited by the residual capping inversion in wake of the
lifting upper wave. However, several CAM members show long track
UH swaths on the southern periphery of the convection. Any
established strong supercell will continue well into an otherwise
strongly capped airmass and this scenario appears valid today
given shear vector orientation. The risk of severe weather will
continue through northwest Arkansas late tonight and significant
severe potential may expand that far east though uncertainty is
higher at this time.

&&

.LONG TERM...
(Tonight through Sunday)
Issued at 340 AM CDT Mon May 6 2024

A brief lull in severe weather will occur Tuesday, however airmass
recovery will be well underway ahead of the next upper wave and
associated cold front. Intense low level jet develops Tuesday
night with associated warm moist advection potentially igniting storms
by early Wed morning across NE OK / NW AR. Should morning storms
develop then a quick transition toward severe weather is likely
given forecast soundings. Otherwise, the focus will be along the
advancing cold front and early day convection appears likely as
minimal capping is expected ahead of the front. While low level
flow is more veered than the Monday event, the presence of strong
instability and ample shear suggest higher end severe weather is
likely. The focus for storms will steadily spread east of the
forecast area by mid to late afternoon.

And then a more prolonged break in the active pattern arrives.
Dry weather and seasonal temperatures are expected for late week
into the weekend with the next chance of precip early next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 1121 AM CDT Mon May 6 2024

Vsbys/cigs reduced to brief periods of IFR/VLIFR with in fog
early in the valid period. VFR vsbys expected after 14z, and cigs
will rise to VFR categories by early afternoon. Storms will impact
the NE OK sites this evening with a period of IFR vsbys and MVFR
cigs in +TSRA in the 02z-06z time frame. VFR elements are expected
to prevail at those sites after 06z. Further south and east,
timing and duration of convection is a bit more uncertain. Will
include a prob30 group at KMLC from 04-09z, and tempo groups at
the NW AR sites from 04z-08z(05z-09z KFSM), with MVFR cigs to
prevail through the remainder of the period at all AR sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  60  84  63 /  20  80   0  20
FSM   82  68  87  65 /  20  80   0  10
MLC   81  65  86  66 /  20  50   0  10
BVO   79  54  83  57 /  20  90   0  20
FYV   80  63  82  62 /  20  80  10  20
BYV   80  63  82  62 /  20  80  10  20
MKO   80  62  83  63 /  20  70   0  10
MIO   80  59  81  60 /  20  90   0  20
F10   80  60  84  64 /  20  70   0  10
HHW   81  68  85  68 /  20  40   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Dense Fog Advisory until 8 AM CDT this morning for OKZ049-053-
     055>058-060>063-066>076.

AR...Dense Fog Advisory until 8 AM CDT this morning for ARZ001-002-
     010-011-019-020-029.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...23
Hazardous weather outlook, May 6, 5:07 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
507 AM CDT Mon May 6 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
507 AM CDT Mon May 6 2024

...SIGNIFICANT SEVERE WEATHER EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 1 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...After 9 PM.

POOR VISIBILITY.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Isolated severe storms may develop by early afternoon across
eastern Oklahoma and northwest Arkansas. The remains uncertainty
as to the timing and coverage of this early day thunderstorm
potential, however any storm that does develop will pose a risk
of severe weather.
The focus will turn to severe storms developing across western
Oklahoma by mid afternoon. These storms will spread eastward
and expand in coverage by early evening. Severe weather is
expected into northeast Oklahoma by early evening and steadily
spreading eastward through the early morning hours Tuesday.
Conditions will support significant severe weather especially
during the evening into early morning hours. Tornadoes are
likely especially during the evening hours including the risk
for strong long track tornadoes. Additionally, large hail and
locally damaging winds are expected to occur with this risk
expanding eastward through the early morning hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm and High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...No Hazards.
SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Tuesday will be dry for much of the day, however thunderstorm
chances return late Tuesday night across portions of northeast
Oklahoma and northwest Arkansas. A few severe storms could develop
if storms do develop by early Wednesday morning. A more widespread
severe weather risk is expected from late Wednesday morning through
the afternoon as a cold front sweeps eastward. Locations south and
east of Interstate 44 have the higher severe weather potential on
Wednesday. Thunderstorm chances will end on Thursday with dry
and mild weather for late week into the weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Spotter activation is expected this evening into the overnight
hours. Additionally, given the potential for damaging storms,
the need for mutual aid and additional staffing should be
considered.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:57 PM CDTRiver Flood AdvisoryTSACherokee13 hr
May 6, 2:12 AM CDTDense Fog AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 13 more6 hr
May 6, 6:32 AM CDTRiver Flood WarningTSALeFlore8 hr
May 6, 10:54 AM CDTFlood WatchTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more17 hr
May 6, 2:25 PM CDTRiver Flood AdvisoryTSACherokee12 hr

Nearby

River Flood Warnings in Oklahoma, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.